Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Meth addict. Had miscarriage, passed tissue. Having unbearable abdominal pain. Passing black stools. Solution?

i am a meth addict i smoke it every day, take xanax to sleep. i had a miscarriage recently and was on Mifeprex. i passed the tissue and then a couple days later had horrible unbearable pain in my abdomen and was told by my obgyn to go to the ER. they said i had colon blockage and i am pooping black still for about 4 days now. i didnt tell them i use meth. what do i do?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Hello kiralorelei87
Welcome to HCM
meth or methamphetamine is a stimulant drug and it is used by youngsters in form of vapors or smoke.
Xanex or alprazolam is also a substance with potential of abuse. It is a hypnotic drug.
Both drugs are highly addictive and if your doctor has told you about blockage of colon then you have to visit ER for interventional procedure and it may be a surgery which will be done only under anesthesia.
So its highly recommended that you should tell your doctor about both drugs because they have to modify doses of medicines to get desired level of anesthesia. Secondly they will also ensure that you don't suffer withdrawal symptoms in ER due to lack of both these drugs.
so kindly be assertive and discuss with your doctor.
Thanks hope i cleared your doubt.
take care
Answered: Thu, 21 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor